# SDR FDEA200908273111

- Difficulty date: August 27, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INCOMING FLOORBEAM REPAIRS AT STA 1640 WILL INTERFERE WITH THE INSTALLATION OF SEAT TRACKS AND CREASE BEAM MODS.  REMOVED FLOORBEAM AT STA 1640 IAW SRM 51-40-02, FABRICATED NEW FLOORBEAM FROM BAC1518-338 BATCH NR 0001674883 IAW DWG 146N5089, ANODIZED IAW BAC 5019 REV. 4, LOCATED AND DRILLED IAW SRM 51-40-05, TREATED AND PRIMED IAW SRM 51-20-01, PAINTED IAW AMM 51-21-10-7 AND INSTALLED IAW SRM 51-40-02 THIS A CATEGORY "A" REPAIR NO   FOLLOW-UP NEEDED, THIS IS MAJOR REPAIR.
